×

zbMATH — the first resource for mathematics

On the theory of harmonic functions of several variables. (English) Zbl 0097.28501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bochner, S.,Harmonic Analysis and the Theory of Probability. Berkeley, University of California Press (1955). · Zbl 0068.11702
[2] Calderón, A. P., On the behaviour of harmonic functions at the boundary, Trans Amer. Math. Soc., 68, 47-54, (1950) · Zbl 0035.18901
[3] Calderón, A. P.; Zygmund, A., On singular integrals, Amer. J. Math., 78, 289-309, (1956) · Zbl 0072.11501
[4] Helson, H.; Lowdenslager, D., Prediction theory and Fourier series in several variables, Acta Math., 99, 165-202, (1958) · Zbl 0082.28201
[5] Hille, E.; Tamarkin, J. D., On the absolute integrability of Fourier transforms, Fund. Math., 25, 329-352, (1935) · Zbl 0012.25501
[6] Horváth, J., Sur les fonctions conjuguées à plusieurs variables.Kon. Med. Acad. van Wet., 16 (1953), 17-29. · Zbl 0050.10501
[7] Kryloff, W., On functions analytic in the half-plane (Russian), Math. Sbornik T, 6, 55-138, (1939)
[8] Radó, T.,Subharmonic functions. Berlin, J. Springer (1937).
[9] Rauch, H. E., Harmonic and analytic functions of several variables and the maximal theorem of Hardy and Littlewood, Can. J. Math., 8, 171-183, (1956) · Zbl 0072.07901
[10] Riezs, M., L’integral de Riemann-Liouville et le problème de Couchy.Acta Math., 81 (1949), 1-223. · Zbl 0033.27601
[11] Saks, S.,Theory of the Integral. New York, G. E. Stechert & Co. (1937). · Zbl 0017.30004
[12] Smith, K. T., A generalization of an inequality of Hardy and Littlewood, Can. J. Math., 8, 157-170, (1956) · Zbl 0071.05502
[13] Soboleff, S., On a theorem in functional analysis (Russian), Doklady Akad. Nauk U.S.S.R., 20, 5-5, (1938)
[14] Titchmarsh, E. C.,The Theory of Functions. Oxford University Press (1928). · JFM 54.0227.02
[15] Titchmarsh, E. C.,Introduction to the Theory of Fourier Integrals. Oxford University Press (1937). · Zbl 0017.40404
[16] Weiss, G., A note on Orlicz spaces, Port. Math., 15, 35-47, (1956) · Zbl 0071.33001
[17] Wiener, N., The Ergodic theorem, Duke Math. J., 5, 1-18, (1939) · Zbl 0021.23501
[18] Zygmund, A.,Trigonometric Series. Cambridge University Press (1959).
[19] Zygmund, A., On the boundary values of functions of several complex variables, I, Fund. Math., 36, 207-235, (1949) · Zbl 0040.19201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.